Georgia Hunter said...
Disulfiram's chemical structure is basically sulfur and nitrogen. There isn't much more to it structurally. But what it may do to piroplasm replication was my interest.
No telling if they could possibly add something to the drug to make it more effective, like copper, maybe even a biofilm buster of some sort, all in one pill. Copper has shown to make Disulfiram a lot more effective in treating persister cell forms of tuberculosis, causing a synergistic effect, look it up...
"Disulfiram and Copper Ions Kill Mycobacterium tuberculosis in a Synergistic Manner"https://aac.asm.org/content/59/8/4835
I also wonder what the outcome would be if someone were to take the Curza Drug and Disulfiram together.
The first guy had some psychiatric issues as well but didn't stop. He did go to the hospital though. Sounds hopeful but the psych stuff seems pretty likely. I wonder if there's a way to minimize that? I can't imagine a few months of one drug - how awesome would that be.
Yes there are some serious psychiatric issues, just like there can be with quinine drugs or coartem. Like the study that showed an alcoholic who cured her full blown cancer, but ended up committing suicide. When I tried it for a few months, I did get some suicidal thoughts/depression. Then I just come to my senses it's just the drug.https://www.sciencemag.org/news/2017/12/old-drug-alcoholism-finds-new-life-cancer-treatment
By age 38, the patient’s breast cancer had spread to her bones, a typically fatal turn of events. She became an alcoholic, and her doctors stopped all cancer treatment, instead giving her a drug to discourage her drinking. She died 10 years later, after an inebriated fall from a window. But an autopsy revealed something unexpected: Her bone tumors had melted away, leaving only a few cancer cells in her marrow.
It'd be pretty awesome!
A little birdie told me that disulfiram is available for purchase on ADC if anyone wants to try it out
Yeah that's where I picked mine up. Disulfiram really causes a lot of herxing for me in the first month, but eventually I became super lethargic and fatigued anytime I got on this drug when I took it afterwards. Hard to know if the fatigue was just more herxing or what... But for the most part, the herxing wore off and seem to stop working like it did in the first month. I have a friend who has also taken it, same thing happened to her, the effectiveness just wore off. Or so it seemed, because both of us never took it for 6 - 23 months like these patients did. And personally I'd never try to take a drug like Disulfiram without some Doctor supervision knowing the side effects and depression. Disulfiram can also be a little harsh on the liver too because of the strong half life and how it builds up in the system... The half life is probably one of the factors that makes the drug so effective for digging out dormant persister cells and killing them.
Dosages in the study as follows:
case 1: 500mg per day for 90 days
Case 2: 500mg per day for 6 weeks. Quit early due to psychiatric event due to potential drug to drug interaction. Remains well one year out despite stopping early.
Case 3: 125mg every other day ramping up to 500mg for a total period of 4.5 months. Relapsed and tested positive for Lyme and babesia. Currently in a second round of disulfiram starting at 125mg every other day ramping up to 750mg per day for 90 days.
“Disulfiram was first utilized as an industrial chemical for the vulcanization of rubber [76,77].”
Holy cow, 500mg for 90s days. THATS A LOT, I tried doing 500mg for a couple of weeks, the psychiatric problems got so bad I had to quit!
The half life on disulfiram is brutal, it's gotta be great for killing borrelia amongst other coinfections deep in the tissue, but it makes me wonder if the Doctors had patients on other drugs or supplements to help tolerate disulfiram... But hey, everyone's different, just because I couldn't tolerate the drug, doesn't mean others cant.
My thyroid is so damaged after 8 years of treating this disease, along with steeling dealing with babesia, that's what could be causing my fatigue.
Post Edited (Charlie55) : 6/3/2019 2:38:16 PM (GMT-6)